MathSciNet Relay Station
MathSciNet bibliographic data
MR1731649 35L70 (35B05 35D05 35L67)
Kubo, Hideo; Ohta, Masahito Critical blowup for systems of semilinear wave equations in low space dimensions. J. Math. Anal. Appl. 240 (1999), no. 2, 340–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement